A female asked:
I have been using betasol face cream for 2 weeks now my face has pimples like rush and they burning and my skin is becoming dry and red and itchy?
1 doctor answer • 1 doctor weighed in
Dr. Clarene Cressanswered
Specializes in Pediatrics
Reaction to cream: I am assuming your Betasol contains clobetasol propionate, which is a potent corticosteroid with anti inflammatory properties usually used to treat eczema and psoriasis, but you may be sensitive to that or a different ingredient in the cream. Speak with your doctor who Rx this. Also: Warning about toxic face creams in Cape Town | Health24 www.health24.com/.../Warning-about-toxic-face-creams-in-Cape-Town-20150923
Created for people with ongoing healthcare needs but benefits everyone.
880 viewsAnswered >2 years ago
Last updated Nov 26, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.